Spectral problems for the Sturm–Liouville equation with a parameter. The geometry of finite-gap potentials
Doklady Akademii Nauk, Tome 317 (1991) no. 3, pp. 550-554
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_3_a7,
author = {I. S. Zakharevich},
title = {Spectral problems for the {Sturm{\textendash}Liouville} equation with a parameter. {The} geometry of finite-gap potentials},
journal = {Doklady Akademii Nauk},
pages = {550--554},
year = {1991},
volume = {317},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_3_a7/}
}
TY - JOUR AU - I. S. Zakharevich TI - Spectral problems for the Sturm–Liouville equation with a parameter. The geometry of finite-gap potentials JO - Doklady Akademii Nauk PY - 1991 SP - 550 EP - 554 VL - 317 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1991_317_3_a7/ LA - ru ID - DAN_1991_317_3_a7 ER -
I. S. Zakharevich. Spectral problems for the Sturm–Liouville equation with a parameter. The geometry of finite-gap potentials. Doklady Akademii Nauk, Tome 317 (1991) no. 3, pp. 550-554. http://geodesic.mathdoc.fr/item/DAN_1991_317_3_a7/